# SDR SWAA2022020991492

- Difficulty date: February 25, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 39,740 hours, 19,617 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO DOOR SUB THRESHOLD WEB BS 812 TO 816 / AFT CARGO SUB THRESHOLD WEB AT BS 812 TO 816 FOUND TO BE OUT OF LIMITS IAW: SRM 53-60-15-1A-1. REMOVED AND REPLACED SUB THRESHOLD WEB AT BS 812 TO 816. IAW. SRM 51-40-02-0G-0. AND DWG. 146A8123. 92945U. 3/11/18
